# SDR SWIA201540647

- Difficulty date: January 15, 2015
- Submitted: January 29, 2015
- Operation: Air carrier
- Aircraft: N962SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7859
- Aircraft time: 30,030 hours, 25,046 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 333
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 333 FRAME CRACKED BETWEEN STR 0L AND STR 1L, PERFORMED REPAIR ON FS 333, STR 0 AND STR 1L IAW STS EA ALL STEPS.  OPS TEST GOOD.  COMPLIED WITH ST CARD.
